Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Unusual feeling in stomach, hunger. Taking stelbid. What else can help?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2011
Answered : 4531 Questions
Has a very unusual feeling in stomach, feel hungry even after food, have been taking Stelbid for the same get some reprieve.
Posted Tue, 22 May 2012 in Abdominal Pain
Answered by Dr. Aashish Raghu 39 minutes later
Hi there.

Thanks for the query.

Could you please answer a few questions for me to be in a better position to help.

What is the reason you are taking Stelbid ?

Since when are you taking Stelbid ?

Are you on any medication for your Diabetes and hypertension ?

Usually uncomfortable feeling in the stomach could be due to nausea, bloating feeling, abdominal pain etc. Kindly do specify which kind of feeling you experience in your stomach and also if also experience nausea, vomiting as well.

Diabetic patients tend to have early satiety and not increased hunger.

Stelbid is an anti-psychotic medication used for patients who have hallucinations like in Schizophrenia. It is generally not recommended for abdominal complaints.

You may eat food XXXXXXX in protein, XXXXXXX leafy vegetables. Drink plenty of water. Avoid junk food, colas. Do daily exercise. Do Yoga for stress relief. Do keep strict control over your blood sugar and blood pressure by regular monitoring.

Kindly do respond to my queries.

I hope I have answered your query. I will be available to answer your follow up queries.

Wishing good health.


Above answer was peer-reviewed by
Follow-up: Unusual feeling in stomach, hunger. Taking stelbid. What else can help? 11 minutes later
Stelbid has been suggested to me by a Gastro entrologist DM quite a few year back.
I do not take the medicine always, whenever I have the feeling I take 8-10 tabs. twice a day and it works for me.
About 7-8 years back i consulted the doc for treating Ulcer, which he denied. I do not have any symptoms of hallucinations like in Schizophrenia. My food habit is also very simple.
Answered by Dr. Aashish Raghu 21 minutes later

Thanks for the reply.

You are probably suffering from Acid peptic disease.

Stelbid being an anti-psychotic may have some role in treating gastritis and preventing stress induced peptic ulcer.

If it is beneficial for you, kindly continue taking this medication as your Doctor has advised.

Avoid spicy food, fatty food, junk food, colas, smoking and alcohol. All these can cause gastritis. Drink milk as it may give relief. You may consume Omeprazole capsule under medical supervision which will reduce gastric acid secretion and provide relief from acidity.

It would be wise to get an upper GI endoscopy to look for any gastritis and ulcer for confirmation before taking anti-psychotics for management. This medicine can cause weight gain, drowsiness, tremors etc. which are troublesome. Kindly discuss the role of Omeprazole in opposition with Stelbid for your treatment.

I hope I have answered your query.

Wishing good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor